# SDR CA050308019

- Difficulty date: March 7, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 19,591 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: PA31T
- Part serial: 31T790045
- Condition: Worn
- Location: Dc System
- Part time: 19,726 hours, 22,246 cycles
- Component: Dc Regulator, Piper, PA31T
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT, THE RT GENERATOR FAILED AND THE AIRCRAFT RETURNED TO THE AIRPORT. A RUN UP WAS CARRIED OUT AND IT WAS DISCOVERED THAT THE LT GENERATOR ALSO DROPPED (OFFLINE) WHEN THE RT VOLTAGE REGULATOR CIRCUIT BREAKER IS PULLED AND RESET. THE SOCKETS IN THE VOLTAGE REGULATOR CONNECTOR PLUGS WERE FOUND TO BE SLIGHTLY WORN.  SOCKETS WERE REPLACED, SATISFACTORY RUN UP AND A TEST FLIGHT WAS CARRIED OUT.
